# SDR GTIA2023110737585

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N938NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10402
- Aircraft time: 7,902 hours, 3,269 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FORWARD CABIN HAD A STRONG ODOR OF ELMERS GLUE LIKE SCENT POSSIBLE FUME EVENT-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-931-A. USING APU  ENG 1 ENG 2 BLEED ALONG WITH PAC 1 +2 RUN INDIVIDUALLY AT THIS TIME UNABLE TO ISOLATE CABIN ODOR SOURCE. FURTHER TROUBLESHOOTING REQUIRED. THIS ITEM REMAINS OPE. MOC 69158. ((((MOC 112115)))
